Alert archive / Colorado / Red Flag Warnings in 2006
Red Flag Warning 27, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 10, 2006, 3:48 AM MDT for 9 counties in Colorado. It took effect at Jun 10, 2006, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2006, 3:48 AM MDT (09:48 UTC)
- In effect from
- Jun 10, 2006, 12:00 PM MDT
- Expired
- Jun 10, 2006, 7:13 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 131 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.8 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 3488 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPUB 100948 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 348 AM MDT SAT JUN 10 2006 ...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 224...228 THROUGH 230...232 AND 233...WHICH INCLUDES THE SAN LUIS VALLEY...THE INTERSTATE 25 CORRIDOR FROM PUEBLO COUNTY SOUTH TO THE NEW MEXICO STATE LINE...OTERO AND EASTERN LAS ANIMAS COUNTIES...FROM NOON TODAY TO 9 PM MDT THIS EVENING...FOR WIND GUSTS 25 TO 30 MPH...MINIMUM HUMIDITY VALUES LESS THAN 15 PERCENT...HAINES INDEX 6...AND LONG TERM DROUGHT STRESSED FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR PORTIONS OF SOUTHEAST COLORADO. UPPER LEVEL WESTERLY FLOW WILL BE INCREASING ACROSS THE CENTRAL ROCKIES THIS AFTERNOON AND EVENING...AND COUPLED WITH CONTINUED DRY AND UNSTABLE CONDITIONS...WILL CREATE A CRITICAL FIRE WEATHER SITUATION ACROSS THE SAN LUIS VALLEY AND PORTIONS OF THE SOUTHEST PLAINS. COZ224-110200- /O.UPG.KPUB.FW.A.0022.060610T1800Z-060611T0300Z/ /O.NEW.KPUB.FW.W.0027.060610T1800Z-060611T0300Z/ SAN LUIS VALLEY- 348 AM MDT SAT JUN 10 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WEST WINDS OF 25 TO 30 MPH WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS THE SAN LUIS VALLEY AND PORTIONS OF THE SOUTHEAST PLAINS OF COLORADO. THE STRONG WINDS IN COMBINATION WITH RELATIVE HUMIDITY LEVELS OF 15 PERCENT OR LOWER...HAINES INDICES OF 5 AND 6...CRITICALLY DRY FUELS AND PERSISTENT DROUGHT...WILL RESULT IN CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ COZ228>230-232-233-110200- /O.NEW.KPUB.FW.W.0027.060610T1800Z-060611T0300Z/ PUEBLO COUNTY-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- 348 AM MDT SAT JUN 10 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. WEST WINDS OF 25 TO 30 MPH WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS THE SAN LUIS VALLEY AND PORTIONS OF THE SOUTHEAST PLAINS OF COLORADO. THE STRONG WINDS IN COMBINATION WITH RELATIVE HUMIDITY LEVELS OF 15 PERCENT OR LOWER...HAINES INDICES OF 5 AND 6...CRITICALLY DRY FUELS AND PERSISTENT DROUGHT...WILL RESULT IN CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MOORE
2 follow-up statements
000 WWUS85 KPUB 102029 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 229 PM MDT SAT JUN 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT FOR FIRE WEATHER ZONES 224...228 THROUGH 230...232 AND 233...WHICH INCLUDES THE SAN LUIS VALLEY...THE INTERSTATE 25 CORRIDOR FROM PUEBLO COUNTY SOUTH TO THE NEW MEXICO STATE LINE...OTERO AND EASTERN LAS ANIMAS COUNTIES...UNTIL 9 PM MDT THIS EVENING...FOR WIND GUSTS 25 TO 30 MPH...MINIMUM HUMIDITY VALUES LESS THAN 15 PERCENT...HAINES INDEX 6...AND LONG TERM DROUGHT STRESSED FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED A RED FLAG WARNING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST COLORADO. MODERATE UPPER LEVEL WESTERLY FLOW WILL CONTINUE ACROSS THE CENTRAL ROCKIES THROUGH THIS EVENING...AND COUPLED WITH CONTINUED DRY AND UNSTABLE CONDITIONS...WILL CREATE A CRITICAL FIRE WEATHER SITUATION ACROSS THE SAN LUIS VALLEY AND PORTIONS OF THE SOUTHEAST PLAINS. COZ224-228>230-232-233-110300- /O.CON.KPUB.FW.W.0027.000000T0000Z-060611T0300Z/ SAN LUIS VALLEY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- 229 PM MDT SAT JUN 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. WIND GUSTS OF 25 TO 30 MPH WILL CONTINUE THIS AFTERNOON AND EVENING ACROSS THE SAN LUIS VALLEY AND PORTIONS OF THE SOUTHEAST PLAINS OF COLORADO. THE WINDY CONDITIONS IN COMBINATION WITH RELATIVE HUMIDITY LEVELS OF 15 PERCENT OR LOWER...HAINES INDICES OF 5 AND 6...CRITICALLY DRY FUELS AND PERSISTENT DROUGHT...WILL RESULT IN CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR THROUGH THIS EVENING FOR THE RED FLAG WARNING AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ METZE
000 WWUS85 KPUB 110113 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 713 PM MDT SAT JUN 10 2006 ...RED FLAG WARNING FOR THE SAN LUIS VALLEY AND THE INTERSTATE 25 CORRIDOR AND ADJACENT EASTERN PLAINS FROM PUEBLO COUNTY SOUTH TO THE NEW MEXICO STATE LINE HAS BEEN CANCELLED... .WINDS HAVE DECREASED ACROSS THE AREA THIS EVENING...AND RED FLAG CONDITIONS ARE NO LONGER EXPECTED. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. COZ224-228>230-232-233-110215- /O.CAN.KPUB.FW.W.0027.000000T0000Z-060611T0300Z/ SAN LUIS VALLEY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- 713 PM MDT SAT JUN 10 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 9, 2:06 PM MDT, 13 hours 42 minutes earlier.
Area forecast discussion, Jun 9, 2:06 PM MDT, 13 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 206 PM MDT FRI JUN 9 2006 .SHORT TERM... (TONIGHT AND SATURDAY) ...CRITICAL FIRE WEATHER CONDITIONS INCREASING SAT... CURRENTLY...WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR ANALYSES SHOWED A LARGE HIGH PRESSURE AREA OVER TX WITH A CLOSED LOW OVER THE PACIFIC NW. W-SWLY MIDLEVEL FLOW WAS OVER THE CNTRL ROCKIES IN RESPONSE TO THESE TWO WEATHER SYSTEMS. HARDER TO SEE ANY SIGNIFICANT SHORTWAVE TROUGH IN THE SW-WLY FLOW. PER REGIONAL RADAR...ISOLD-SCT SHRA/TSRA WERE FORMING OVER ERN UT/WRN CO IN ADVANCE OF A SHORTWAVE TROUGH ROTATING AROUND THE PACIFIC NW LOW PRESSURE SYSTEM. CU/TCU AND LIGHTNING ARE A LITTLE BEHIND SCHEDULE IN OUR AREA COMPARED TO THE NORMAL STARTING TIMES IN EARLY JUNE. NOT MUCH IN THE WAY OF SYNOPTIC LIFT TO ENHANCE CONVECTION...SO FAR. THERE ARE A COUPLE OF PIN-HEAD SHRA/TSRA FORMING JUST EAST OF SALIDA AND SOUTH OF TRINIDAD. SFC DEW POINTS ARE IN THE 30S/40S ACROSS THE MOUNTAINS AND HIGH VALLEYS...WHICH IS RESPECTABLE FOR EARLY JUNE. DEW POINTS HAVE DROPPED INTO THE 20S/30S ACROSS SERN CO...EXCEPT AROUND THE CO/KS BORDER...THANKS TO MIXING/DRIER AIR ENTRAINMENT. MORNING SFC HAND-ANALYSIS SHOWED A LOW PRESSURE SYSTEM OVER NE WITH AN ATTENTIVE WEAK COLD FRONT TRAILING BACK INTO WY WITH A LEE SIDE TROUGH ACROSS ERN CO. TONIGHT...W-SWLY MIDLEVEL FLOW WILL CONTINUE AS WEAK SHORTWAVE TROUGHS MIGRATE OVER THE CNTRL ROCKIES. TOUGH CALL ON THE PRECIPITATION POTENTIAL...BUT THERE IS A HINT OF SYNOPTIC SCALE ASCENT THIS EVE AS A H3-H2 POTENTIAL VORTICITY LOBE...POSITIVE VALUES...MOVE THROUGH AND COULD ENHANCE CONVECTION. ANY ISOLD SHRA/TSRA COULD EVOLVE INTO AN MCS ACROSS WRN KS/WRN NE NEAR THE BOUNDARY AND A WEAK LLJ DEVELOPS...BUT THAT MIGHT BE A TOUGH CALL WITH THE CAPPING INVERSION STRENGTHENING AND THE LOW LEVEL FORCING NOT ALL THAT STRONG. TOUGH CALL IN WHERE THE LOW LEVEL BOUNDARY/COLD FRONT WILL LIE LATE TONIGHT AND EARLY SATURDAY MORNING. NAM12 HAS IT INTO NERN CO WITH 50S DEW POINTS JUST BEHIND IT. IT SHOULD BE ANOTHER MILD NIGHT...ESPECIALLY IN THE NOCTURNAL INVERSION... BANANA-BELT LOCATIONS(6K-9K FT MSL). SATURDAY...THE CHALLENGES THIS FORECAST PERIOD WILL BE THE LOW LEVEL MOIST BOUNDARY LOCATION ACROSS ERN CO. NAM12 AND GFS KEEP THE BOUNDARY JUST TO OUR N AND E. WLY FLOW INCREASES ALOFT AS AN ULJ MIGRATES EWD ACROSS THE NRN ROCKIES AND NRN CO. MODELS SUGGESTING SOMEWHAT SIGNIFICANT DRYING IN THE MIDLEVELS HAS H7-H5 SPECIFIC HUMIDITIES WILL BE 2-3 G/KG COMPARED TO THE 4-6 G/KG OVER THE PAST COUPLE OF DAYS. SFC DEW POINTS IN THE MOUNTAINS AND HIGH VALLEYS MAY DROP INTO THE 20S. ALSO...NOT MUCH IN THE WAY OF AN UPPER LEVEL SYSTEM TO ENHANCE THE CONVECTION...SO WOULD NEED TO RELY ON LOW LEVEL FORCING OR OROGRAPHICS. THE POTENTIAL FOR PRECIPITATION LOOKS PRETTY LOW...EXCEPT ALONG AND N OF THE LOW LEVEL BOUNDARY ACROSS NERN CO OR WHERE EVER IT ENDS UP...BUT THERE WILL ALSO BE A WEAK-MODERATE CAPPING INVERSION JUXTAPOSED WITH THE BOUNDARY. CAPE VALUES ALONG AND N OF THE BOUNDARY WILL BE 1K-4K J/KG...LIFTED INDICES OF -2C TO -6C...AND 0-6KM BULK SHEARS OF 40-60KTS...SO SUPERCELLS WOULD BE LIKELY...IF THE CAP CAN BE BROKEN. HOWEVER...THE NAM AND GFS PRINT OUT NO QPF ACROSS MUCH OF S CNTRL AND SERN CO. GIVEN THE RELATIVELY DRY AND HOT CONDITIONS. H7 TEMPERATURES PROGGED TO BE +16C TO +18C ACROSS MUCH OF THE CWFA...SO MAXIMUM TEMPERATURES WILL BE WELL INTO THE 90S BELOW 6K FT MSL. WITH MUCH ABOVE NORMAL TEMPERATURES...MINIMUM HUMIDITY LEVELS 10-20 PERCENT... HAINES INDICES 5-6...AND MODERATE TO EXTREME DROUGHT STRESSED FUELS THE CRITICAL FIRE WEATHER CONDITIONS WILL BE INCREASING SATURDAY. THE ONLY QUESTION WILL BE THE WINDS. THE WIND GUSTS PORTION MAY BE REACHED ALONG WITH THE OTHER CATEGORIES IN THE SAN LUIS VALLEY FROM 1200-2100 LOCAL TIME...AS WINDS GUST 25-30 MPH. SO...WILL ISSUE A FIRE WEATHER WATCH FOR FIRE WEATHER ZONE 224 GIVEN THE POTENTIAL CONDITIONS...GREATEST TEMPORAL AND SPATIAL COVERAGE. METZE .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) RIDGE OVER CWFA SATURDAY NIGHT AND SUNDAY...BUT NAM WANTS TO SEND A BACKDOOR SURGE INTO EASTERN COLORADO WITH SLIGHTLY COOLER AIR AND HIGHER NEAR SURFACE MOISTURE WITH WEAK SHORTWAVE ROUNDING THE RIDGE. INCREASED POPS SLIGHTLY IN THE FAR EAST SUNDAY AFTERNOON AND EVENING...AS CAPE VALUES EXCEED 1000 J/KG. RIDGE AXIS SHIFTS SLIGHTLY TO OUR EAST ON MONDAY AND MID LEVEL TEMPERATURES RANGE FROM 15 TO 19 DEGREES CELSIUS ACROSS THE AREA THROUGH WEDNESDAY...WHICH MEANS MORE WARM TO HOT SENSIBLE WEA...AND ISOLATED DIURNAL THUNDERSTORMS. RAISED INHERENTED HIGHS...BUT NOT AS HIGH AS MEX GUIDANCE...WHICH HAS 100S ACROSS THE EASTERN PLAINS. NOT OUT OF THE QUESTION...THOUGH...WITH PLUS 18 CELSIUS MID LEVEL TEMPERATURES. GFS HAS A DIFFERENT SOLUTION THAN PREVIOUS RUNS AFTER WEDNESDAY...BRINGING NORTHWEST SHORTWAVE CLOSER AND FARTHER SOUTH DURING THE DAY THURSDAY. THIS WOULD SHIFT THE WEAK MONSOON PATTERN TO THE EAST AND BRING DRIER AIR AND HIGHER WINDS IN THE MID AND UPPER LEVELS...AND HIGHER FIRE DANGER. SURROUNDING OFFICES DO NOT SEEM TO HAVE BOUGHT INTO THIS WHOLESALE...SO I JUST LOWERED DEW POINTS SOME FROM THURSDAY ON...AND RAISED TEMPERATURES SLIGHTLY. IF GFS SOLUTION PANS OUT...THURSDAY COULD FEATURE VERY LOW RELATIVE HUMIDITIES...GUSTY WINDS...AND EXCELLENT VENTILATION...YIELDING A POTENTIAL FOR EXTREME FIRE BEHAVIOR. -TLM- && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR COZ224. && 17/13
Hazardous weather outlook, Jun 9, 6:47 AM MDT, 21 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 647 AM MDT FRI JUN 9 2006 COZ058>089-093>099-101300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 647 AM MDT FRI JUN 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE WESTERN MOUNTAINS AND SAN LUIS VALLEY THIS MORNING. BY EARLY THIS AFTERNOON...THUNDERSTORM COVERAGE WILL BE ON THE INCREASE ACROSS THE AREA...ESPECIALLY OVER THE MOUNTAINS. THE PRIMARY THREATS FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND BRIEF PERIODS OF HEAVY RAIN. THE STRONGEST STORMS WILL ALSO BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND SMALL HAIL UP TO 1/2 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOOK FOR ISOLATED THUNDERSTORMS ACROSS THE FORECAST AREA EACH DAY THROUGH THURSDAY...MAINLY OVER THE HIGHER TERRAIN AND ADJACENT PLAINS. ON SUNDAY THERE WILL BE A HIGHER CHANCE FOR THUNDERSTORMS DUE TO A SURFACE FRONT OVER THE EASTERN PLAINS...WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS ALONG THE COLORADO AND KANSAS STATE LINE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY AND TONIGHT.
Nearby
Red Flag Warnings in Colorado, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.